# SDR UIEA2025032800415

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 106,450 hours, 17,195 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5EA CRACK WERE FOUND ON WEB AROUND 2EA FASTENERS ON RHW MID SPAR WEB UPPER FROM WS 382 TO WS 411( MID SPAR WEB REPAIRED AS PER RI-57-20-17527 REV A. NO FURTHER DEFECTS NOTED )
